MathSciNet Relay Station
MathSciNet bibliographic data
MR2156649 39A11 (39A12)
Devault, R.; Kocic, V. L.; Stutson, D. Global behavior of solutions of the nonlinear difference equation $x\sb {n+1}=p\sb n+x\sb {n-1}/x\sb n$. J. Difference Equ. Appl. 11 (2005), no. 8, 707–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement